# SDR RYNA2010005210013

- Difficulty date: May 18, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N125RD
- Make and model: Boeing 767383
- Aircraft serial: 24849
- Aircraft time: 85,542 hours, 12,900 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329C
- Part serial: G1081
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE GEN DRIVE LIGHT GAME ON IN FLIGHT.  REMOVED AND REPLACED RT ENG IDG PER MM 24-11-01, GEN RUN OPS CHECK GOOD.
